Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest fireda502

Urgent

Recommended Posts

Guest fireda502

Does anyone know if you will experience a breakout or anything like that from skipping one night of retin-a? I was using Benzaclin in the morning, and retin-a at night, but my face has gotten so intensly red and irritated, i want to have a rest night to use only moisturizer mixed with vitamin E. Im will no longer use benzaclin, I even threw it in the garbage just now, its that bad. I have a few bumps around my left eye from it now too, im sure theyre due to irritation, they dont really resemble acne.

Share this post


Link to post
Share on other sites

One night won't hurt. Some people find they can only use it every other night.....how do you know it's the benzaclin irritating you and not the retin-A?

Share this post


Link to post
Share on other sites
Guest fireda502
One night won't hurt. Some people find they can only use it every other night.....how do you know it's the benzaclin irritating you and not the retin-A?

Share this post


Link to post
Share on other sites

I really don't think missing one night will hurt. if anything, maybe a couple small ones? It will probably make you break out though if you stress about it ;) I say give your skin a break for a night. :P

Share this post


Link to post
Share on other sites

I see...Either one all by itself can be irritating. I'm not surprised you're having a reaction with both of them in your routine. I wonder if your derm could prescribe something less harsh than the benzaclin.

Share this post


Link to post
Share on other sites
I see...Either one all by itself can be irritating. I'm not surprised you're having a reaction with both of them in your routine. I wonder if your derm could prescribe something less harsh than the benzaclin.

Share this post


Link to post
Share on other sites
Guest fireda502
I see...Either one all by itself can be irritating. I'm not surprised you're having a reaction with both of them in your routine. I wonder if your derm could prescribe something less harsh than the benzaclin.

Thats what I was thinking lol

Share this post


Link to post
Share on other sites
Guest fireda502
Why did you decide to use the retin-A instead of the benzaclin at first?

Share this post


Link to post
Share on other sites

I'm asking because the two work in entirely different ways. The benzaclin is actually a bp WITH antibiotic. The retinoid actually changes the way your cells proliferate...the way your cells shed. It's not an antibiotic. Maybe you already know all this. Sometimes a combo of retinoid and antibiotic are a good idea...definately sounds like these two aren't a good combo for you though. There are many less harsh antibiotics though if you decide you need both.

Share this post


Link to post
Share on other sites

It seems like derms only try to get money out of you... My derm has tried to perscribe me stuff that I KNOW hasn't worked for me and made my face worse, yet he's insisted on it. It doesn't make sence that a derm would perscribe such harsh topicals to be put on in one day..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×